Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Why does my feet burn after standing for an hour ?

Hi/ I m woman 52 years old , when i stand more then one hour in my kitchen, i feel the bottom of my feet burning, can you tell me why?thanks.
Asked On : Mon, 11 Apr 2011
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hi, You have not mentioned wether you are diabetic or not. It could be due to lack of vitamins & minerals at this age
Answered: Tue, 12 Apr 2011
  User's Response
hi..welcome 2 healthcaremagic.
as your age s 52 yrs.,this is a very common syndrme in this age grp of ladies..these sympoms r called as burning feet syndrome..this syndrome can be inherited or may be caused due to putting pressure on peripheral u have diabetes or any oter diseaseswhich u didnt mention here?..because it,s also very common in dibetis n hypothyroidism,artritis etc,etc

go for comfortable shoes that have good arch supports, cotton socks. Cold water usually soothes the heat for many patients,u can take vitamin B supplements.

if still no relief,consult ur family phisician
u can go for homoeopathic treatment for better result .

Answered: Mon, 11 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor